# SDR CALA2024101602653

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N62892
- Make and model: Boeing 737924ER
- Aircraft serial: 42195
- Aircraft time: 29,200 hours, 10,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: L

## Discrepancy

(MULT-33-3-9200) EMERGENCY LIGHT BATTERY PACK (M1672) IS INOP AT R/H OVERHEAD AFT GALLEY, SDR IS REQUIRED.REPLACED M1672 BATTERY PACK IAW AMM 33-51-06-960-805, PERFORMED GOOD OPS CHECK IAW AMM 33-51-00-710-801, SN 232365 INSTALLED, SN REMOVED 408704.
